# SDR COMA0760268

- Difficulty date: March 19, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 22,996 hours, 21,211 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Overheated
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5204 - LEFT BRAKE INOPERATIVE WHILE THE RIGHT BRAKE INDICATED HOT DURING ARRIVAL AT BOS.  RECONNECTED THE LEFT MLG INBOARD AND OUTBOARD BRAKE QUICK DISCONNECT FITTINGS.
